Efficient Reduced Basis Solution of Quadratically Nonlinear Diffusion Equations

Rasty, Mohammad; Grepl, Martin A.

Vienna : ARGESIM, ARGE Simulation News, Vienna Univ. of Technology (2012)
Contribution to a book, Contribution to a conference proceedings

In: MATHMOD 2012 : 7th Vienna Conference on Mathematical Modelling, Vienna, February 15 - 17, 2012, Vienna University of Technology, Austria ; full paper preprint volume / I. Troch .. (eds.). - Volume 7, Part 1
Page(s)/Article-Nr.: 706-709

Identifier